Alert archive / New York / High Surf Advisories in 2011
High Surf Advisory 2, NWS New York, NY
NWS New York, NY issued this high surf advisory at Apr 5, 2011, 4:17 AM EDT for 4 counties in New York. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 4:17 AM EDT (08:17 UTC)
- Expired
- Apr 6, 2011, 3:46 AM EDT
- In force
- 23 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 56 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595 WHUS41 KOKX 050817 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 417 AM EDT TUE APR 5 2011 ...HIGH SURF TODAY ALONG THE ATLANTIC FACING COAST... NYZ075-080-081-178-179-052200- /O.NEW.KOKX.SU.Y.0002.110405T0817Z-110405T2200Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 417 AM EDT TUE APR 5 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * LOCATIONS...ATLANTIC FACING BEACHES. * WAVES AND SURF...OCEAN WAVES OF 11 TO 16 FT WITH BREAKING WAVES IN THE SURF ZONE OF 7 TO 9 FT. * TIMING...TODAY. * IMPACTS...BEACH EROSION AND WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
3 follow-up statements
299 WHUS41 KOKX 051956 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 356 PM EDT TUE APR 5 2011 ...HIGH SURF THROUGH TONIGHT AT THE OCEAN BEACHES OF LONG ISLAND AND NEW YORK CITY... NYZ075-080-081-178-179-061000- /O.EXT.KOKX.SU.Y.0002.000000T0000Z-110406T1000Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 356 PM EDT TUE APR 5 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * LOCATIONS...OCEAN BEACHES OF LONG ISLAND AND NEW YORK CITY. * WAVES AND SURF...SEAS 10 TO 15 FT EARLY WILL GRADUALLY SUBSIDE TO 5 TO 9 FT. MEANWHILE...BREAKING WAVES OF 7 TO 10 FT IN THE SURF ZONE WILL SUBSIDE TO 4 TO 7 FT. * TIMING...THROUGH TONIGHT. * IMPACTS...BEACH EROSION AND WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
596 WHUS41 KOKX 060225 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1025 PM EDT TUE APR 5 2011 ...HIGH SURF THROUGH TONIGHT AT THE OCEAN BEACHES OF LONG ISLAND AND NEW YORK CITY... NYZ075-080-081-178-179-061000- /O.CON.KOKX.SU.Y.0002.000000T0000Z-110406T1000Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 1025 PM EDT TUE APR 5 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * LOCATIONS...OCEAN BEACHES OF LONG ISLAND AND NEW YORK CITY. * WAVES AND SURF...SEAS 8 TO 12 FT WILL GRADUALLY SUBSIDE TO 5 TO 9 FT OVERNIGHT. MEANWHILE...BREAKING WAVES OF 6 TO 8 FT IN THE SURF ZONE WILL SUBSIDE TO 4 TO 7 FT. * TIMING...OVERNIGHT. * IMPACTS...BEACH EROSION AND WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
792 WHUS41 KOKX 060746 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 346 AM EDT WED APR 6 2011 ...WAVES SUBSIDING TODAY... NYZ075-080-081-178-179-060900- /O.CAN.KOKX.SU.Y.0002.000000T0000Z-110406T1000Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 346 AM EDT WED APR 6 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE HIGH SURF ADVISORY. WAVES WILL CONTINUE TO SUBSIDE TODAY. THE HIGH SURF ADVISORY HAS THEREFORE BEEN CANCELLED. $$ JMC
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this high surf advisory went out at Apr 5, 1:40 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 5, 1:40 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
140 AM EDT TUE APR 5 2011
.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE TRI-STATE TONIGHT...FOLLOWED BY
A POTENT COLD FRONT TUESDAY. HIGH PRESSURE BUILDS IN TO OUR SOUTH
INTO WEDNESDAY NIGHT...WITH A TROUGH OF LOW PRESSURE CROSSING THE
AREA WEDNESDAY. HIGH PRESSURE BUILDS INTO OUR NORTH...THEN EAST INTO
EARLY NEXT WEEK...AS A COMPLEX STORM SYSTEM APPROACHES FROM THE
WEST.
&&
.NEAR TERM /THROUGH TODAY/...
WARM FRONT CONTINUES TO LAG JUST SOUTH OF THE FORECAST AREA THIS
EVENING. 01Z SHOW SIGNIFICANT DIFFERENCE IN TEMPS BETWEEN METRO
AREA AND CENTRAL NJ...WITH TEMPS IN THE LOW 70S AT TRENTON NJ AND
IN THE LOW TO MID 50S HERE. WARM FRONT WILL LIFT THROUGH THE
REGION AT SOME POINT TONIGHT...BRINGING A SURGE OF MOIST AIR INTO
THE REGION. ADJUSTED HOURLY TEMPS DOWN WITH THE REGION STILL NORTH
OF THE FRONT EARLY. TEMPS WILL STAY STEADY OR SLOWLY RISE TONIGHT
AFTER THE WARM FRONTAL PASSAGE.
THUNDERSTORM ACTIVITY OVER CENTRAL-NE PA HAS WEAKENED TO SHOWERS
THANKS TO POST-SUNSET INCREASED STABILITY. RAIN/SHOWERS WILL
CONTINUE TO SLOWLY APPROACH THE REGION OVERNIGHT AHEAD OF THE COLD
FRONT AS IT MOVES EASTWARD...WITH POPS GRADUALLY INCREASING NORTH AND
WEST OF NYC. 00Z OKX SOUNDING STILL INDICATES AT LEAST SOME
INSTABILITY ALOFT...SO WILL CONTINUE TO INCLUDE AT LEAST A SLIGHT
CHANCE OF TSTMS ACTIVITY.
WITH STRONG ONSHORE FLOW SETTING UP...EXPECT LOW CLOUDS...WITH
PATCHY FOG AND DRIZZLE TO DEVELOP OVERNIGHT FROM SE TO NW...AS LOW
LEVELS SLOWLY MOISTEN BEHIND THE WARM FRONT. LOOKING AT LOW LEVEL
MOISTURE/WIND PROFILES...WOULD EXPECT THIS TO BE MORE OF A STRATUS
THAN A FOG EVENT...BUT HAVE ENOUGH OF A CHANCE OF PATCHY FOG WITH
VISIBILITIES OF 1-3 MILES...THAT HAVE INCLUDED.
STRONG LOW LEVEL JET IS FORECAST TO IMPACT MAINLY SE PORTIONS OF
THE AREA. USED A MIX DOWN OF 55-60 PCT OF 950 WINDS...FOR WIND
GUSTS...AND AS A RESULT HAVE ISSUED A WIND ADVISORY FOR EASTERN
SUFFOLK COUNTY (THIS IS EQUIVALENT TO USING ABOUT 50 PCT OF A
80-85 KT 925 HPA WINDS FORECAST OVER THE TWIN FORKS). THE CORE OF
THE LOW LEVEL JET IS FORECAST TO PASS TO THE S/E OF MONTAUK BY
EARLY TUESDAY AFTERNOON...SO THE WIND ADVISORY IS IN EFFECT FROM
2AM TO 2PM TUESDAY.
EVEN GIVEN STRENGTH OF COLD FRONT...HAVE AN EXPECTATION THAT IT
WILL HANG UP SLIGHTLY CROSSING THE APPALACHIANS...SO OPTED FOR A
TIMING A LITTLE SLOWER THAN THE NAM. WITH STRONG LOW-MID LEVEL
LAPSE RATES HAVE THE POTENTIAL FOR SCT THUNDERSTORMS EMBEDDED IN
ANY SHOWERS. WITH THE STRONG WINDS ALOFT...AND FORCING FROM RIGHT
REAR QUADRANT OF 160 KT 300 HPA JET...HAVE A SMALL CHANCE OF
GUSTS TO SEVERE LEVELS MAINLY IN ANY SQUALL LINES THAT COULD
DEVELOP AHEAD OF THE FRONT. IN ADDITION WITH WET-BULB ZERO HEIGHTS
FORECAST TO FALL TO 8000-9000 FT AHEAD OF THE FRONT...THERE IS A
SMALL CHANCE OF SMALL HAIL AS WELL.
WILL ADDRESS ANY WIND GUSTS OF 58 MPH OR GREATER WITH THIS SYSTEM
WITH SEVERE THUNDERSTORMS...AS OVERALL SYNOPTIC SET UP DOES NOT
FAVOR HIGH WIND CRITERIA BEING MET...DUE TO STRONG LOW LEVEL
INVERSION FORECAST OVER THE REGION (HENCE ONLY MIXING DOWN 50-60
PCT OF LOW LEVEL WINDS FOR WIND GUSTS).
FOR TEMPERATURES BLENDED NAM 2-METER TEMPERATURES WITH MET GUIDANCE.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
STRONG COLD FRONT MOVES EAST OF THE CWA TUESDAY NIGHT. A WEAK HIGH
PRESSURE RIDGE BUILDS INTO THE REGION TUESDAY NIGHT AND WEDNESDAY
MORNING BEFORE BREAKING DOWN WEDNESDAY AFTERNOON. A WEAK UPPER LEVEL
DISTURBANCE APPROACHES LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT
BRINGING CLOUDY SKIES AND A CHANCE OF RAIN.
A CHANCE OF RAIN SHOWERS CONTINUE THURSDAY MORNING...HOWEVER DRIER
WEATHER IS EXPECTED BY AFTERNOON AS WEAK HIGH PRESSURE BRIEFLY
BUILDS BACK INTO THE AREA.
TEMPERATURES THROUGH THE SHORT TERM WILL BE AT OR SLIGHTLY BELOW
NORMAL.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MODELS AGREE ON HIGH PRESSURE CENTERED OVER CANADA THURSDAY NIGHT
WITH AN APPROACHING WARM FRONT EARLY FRIDAY MORNING. GFS/ECMWF/GEM
ALL AGREE WITH OVERRUNNING PRECIPITATION AHEAD OF THIS WARM FRONT
AFFECTING THE AREA FRIDAY MORNING. THE PARENT LOW PRESSURE WITH THIS
FRONT IS WELL TO THE WEST WITH A MID LEVEL SHORTWAVE AND ASSOCIATED
VORT MAX HELPING TO SUPPORT THIS PRECIPITATION. MODELS INDICATE THIS
WARM FRONT WILL STALL JUST SOUTH OF THE AREA ON FRIDAY.
VARIOUS WAVES OF LOW PRESSURE WILL DEVELOP ALONG THE WARM FRONT
THROUGH THE WEEKEND. THEREFORE...LEFT CHANCE POPS THROUGH MOST OF
THE WEEKEND TO INDICATE THE UNCERTAINTY OF WHERE THESE LOW PRESSURE
SYSTEMS SET UP AND THEIR STRENGTH. AS HIGH PRESSURE TO THE NORTH
MOVES AWAY AND A SUBTROPICAL HIGH BUILDS INTO THE SOUTH..THE WARM
FRONT WILL FINALLY PUSH THROUGH SUNDAY SHIFTING THE EASTERLY WINDS
TO SOUTHERLY. HAVE LOWERED HIGH TEMPERATURES DOWN A FEW DEGREES
SATURDAY TO INDICATE THE PASSAGE OF THE WARM FRONT WILL MOST LIKELY
OCCUR ON SUNDAY. TEMPERATURES WILL ULTIMATELY DEPEND ON THE LOCATION
OF THE LOW PRESSURE WAVES AND THE TIMING FOR THE PASSAGE OF THE WARM
FRONT. WENT WITH A HPC/GMOS BLEND ON TEMPERATURES FOR MOST OF THE
PERIOD.
GFS/ECMWF AGREE ON ANOTHER WARM FRONT APPROACHING ON MONDAY AHEAD OF
ANOTHER LOW PRESSURE SYSTEM DEVELOPING OVER THE MIDWEST. THEREFORE
WENT WITH CHANCE POPS IN THE FORECAST.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A WARM FRONT OVER THE TRI-STATE REGION WILL CONTINUE TO LIFT N THRU
SUNRISE. A COLD FRONT STRETCHING FROM UPSTATE NY INTO WV WILL
TRACK ACROSS THE AREA TODAY.
SLY FLOW WILL CONTINUE TO LOWER CIGS THIS MRNG. TIMING IS FROM
MODEL DATA AND OBS AS STLT VIEW IS OBSCURED BY HIGH CLOUDS.
WINDS QUICK TO INCREASE THRU 12Z. LLWS ONGOING WITH TJFK
INDICATING 60KT AT 2K FT.
LINE OF SHRA AHEAD OF THE COLD FRONT AFT 12Z. EMBEDDED TSRA
POSSIBLE AND CB/S MAINTAINED IN THE TAFS. ENHANCED WIND GUSTS TO
AROUND 45KT POSSIBLE IN THIS BAND OF SHRA.
WIND SHIFT TO THE WNW BEHIND THE FRONT. GUIDANCE MAY HAVE A HARD
TIME WITH THE GRADIENT SO WILL FCST A GENERAL 25G35KT.
CIGS IMPROVE TO VFR A FEW HOURS AFT THE WIND SHIFT AS LINGERING
-RA CLEARS OUT. NW WINDS GUSTING TO AROUND 30KT INTO THE EVE.
BECOMING SKC TONIGHT WITH WINDS DIMINISHING TO 10-15KT.
OUTLOOK FOR 06Z WED THROUGH SAT...
TUE NIGHT...VFR WITH NW WINDS 10-15KT. A FEW HIGHER GUSTS EARLY.
WED...W WINDS 15-25KT. WSW WIND COMPONENT POSSIBLE IMMEDIATE S
COASTS. SHRA POSSIBLE AFT 20Z.
THU...ANOTHER SHOT OF RAIN POSSIBLE WITH MVFR.
FRI-SAT...FRONTAL SYSTEM WILL BRING MVFR OR LOWER AT TIMES.
&&
.MARINE...
WITH STRONG LOW LEVEL JET OF UP TO 85 KT FORECAST TO PASS SE OF
MONTAUK POINT FROM TONIGHT INTO TUESDAY AFTERNOON...HAVE ISSUED A
GALE WARNING FOR ALL WATERS THROUGH 20Z TUESDAY. THIS WILL ALSO
HANDLE ANY CONVECTIVE WIND GUSTS UP TO 47 KT THAT COULD OCCUR IN
STORMS AHEAD OF THE COLD FRONT TUESDAY. WILL HANDLE GUSTS OF 48 KT
OR GREATER WITH SPECIAL MARINE WARNINGS. SMALL CRAFT CONDITIONS
EXPECTED IN THE WAKE OF THE FRONT THROUGH THE REMAINDER OF TUESDAY.
SMALL CRAFT CONDITIONS CONTINUE WITH GUSTS TO 30 KT AND SEAS BETWEEN
8 AND 12 FT...WITH THE HIGHEST SEAS ACROSS THE EASTERN WATERS. AS
WEAK HIGH PRESSURE BUILDS OVER THE AREA WATERS...THESE WINDS AND
SEAS WILL GRADUALLY SUBSIDE...FALLING BELOW SCA LEVELS LATE
WEDNESDAY NIGHT INTO THURSDAY.
TRANQUIL CONDITIONS THURSDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS
THE AREA. SCA CONDITIONS ARE POSSIBLE FRIDAY NIGHT WITH A PASSAGE OF
A LOW PRESSURE AREA TO THE SOUTH. HOWEVER...UNCERTAINTY EXISTS ON
THE PLACEMENT OF THESE WAVES OF LOW PRESSURE SYSTEM AND THE
ASSOCIATED WIND GUSTS AND WAVE WEIGHTS.
&&
.HYDROLOGY...
EXPECT AROUND A HALF AN INCH OF QPF ON AVERAGE ACROSS THE CWA.
HOWEVER...AREAS EXPERIENCING STRONGER CONVECTION COULD RECEIVE
LOCALLY HIGHER AMOUNTS OVER AN INCH. THIS COULD CAUSE LOCALIZED
MINOR URBAN/POOR DRAINAGE FLOODING.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ079-081.
NJ...NONE.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...MALOIT
NEAR TERM...KCS
SHORT TERM...BC
LONG TERM...LN
AVIATION...JMC
MARINE...BC/MALOIT/LN
HYDROLOGY...MALOITHazardous weather outlook, Apr 4, 4:22 PM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 422 PM EDT MON APR 4 2011 NYZ079-081-052030- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 422 PM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-052030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 422 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOUTHWEST WINDS WILL INCREASE AHEAD OF A STRONG COLD FRONT TUESDAY. WIND GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE...ESPECIALLY IF A SQUALL LINE DEVELOPS AHEAD OF THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-052030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 422 PM EDT MON APR 4 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 6:10 AM EDT | Marine Dense Fog Advisory | OKX | 6 hr | |
| Apr 5, 6:36 AM EDT | Special Weather Statement | OKX | Orange | 39 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | OKX | Putnam, Rockland | 48 min |
| Apr 5, 8:43 AM EDT | Dense Fog Advisory | OKX | Nassau, Suffolk | 3 hr |
| Apr 5, 10:54 AM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens, Richmond | 36 min |
| Apr 5, 11:06 AM EDT | Special Weather Statement | OKX | Westchester | 39 min |
| Apr 5, 11:52 AM EDT | Small Craft Advisory | OKX | 33 hr |
Nearby
High Surf Advisories in New York, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.